# SDR SIMA20160325003

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 36,685 hours, 32,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER LAMP INOPERATIVE.  R & R RT WING EXTERNAL OVERWING EMER LIGHT IAW AMM 33-50-10-000-801 33-50-10-400-801.  OPERATION CHECKED GOOD.
